Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Weak pullback attractors for stochastic Navier-Stokes equations with nonlinear diffusion terms
HTML articles powered by AMS MathViewer

by Bixiang Wang PDF
Proc. Amer. Math. Soc. 147 (2019), 1627-1638 Request permission


This paper is concerned with the asymptotic behavior of the solutions of the two-dimensional stochastic Navier-Stokes equations driven by white noise with nonlinear diffusion terms. We prove the existence and uniqueness of weak pullback mean random attractors for the equations in Bochner spaces when the diffusion terms are Lipschitz nonlinear functions.
Similar Articles
Additional Information
  • Bixiang Wang
  • Affiliation: Department of Mathematics, New Mexico Institute of Mining and Technology, Socorro, New Mexico 87801
  • MR Author ID: 314148
  • Email:
  • Received by editor(s): March 13, 2018
  • Received by editor(s) in revised form: August 9, 2018
  • Published electronically: December 19, 2018
  • Communicated by: Wenxian Shen
  • © Copyright 2018 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 147 (2019), 1627-1638
  • MSC (2010): Primary 37L55; Secondary 37B55, 35B41, 35B40
  • DOI:
  • MathSciNet review: 3910427